Safety Alerts & Recalls

Search all Safety Alerts & Recalls

Latest Alerts

Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging
Bayer's Consumer Care division has begun a voluntary recall of a single product lot of the combination package of Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels. Bayer initiated the recall after identifying that the labeling on the foil blister card of certain packages within the lot were printed with the label reversed - the label for the green Night product appears under some of the blue Day product and vice versa. The Night product contains an antihistamine plus the same ingredients as the Day product. There is a risk that consumers may take the incorrectly labeled product during the day and experience drowsiness from the antihistamine. The following product and lot number is being recalled: Product Name: Alka-Seltzer Plus Day & Night Liquid Gels Package size: 20 liquid filled capsules per carton (12 day formulation capsules and 8 night formulation capsules) UPC: 016500537779 Lot #: 296939L Expiration: 5/11 This recall does not impact any Alka-Seltzer Plus Day & Night Cold Formula Effervescent products, individually packaged Alka-Seltzer Plus Day Non-Drowsy Cold Formula products, individually packaged Alka-Seltzer Plus Night Cold Formula products, or any other lot of Alka-Seltzer Plus Day & Night Cold Formula Liquid-Gels. For more information, please visit: http://www.fda.gov/Safety/Recalls/ucm193409.htm and http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm193583.htm
Learn More

Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging
Bayer's Consumer Care division has begun a voluntary recall of a single product lot of the combination package of Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels. Bayer initiated the recall after identifying that the labeling on the foil blister card of certain packages within the lot were printed with the label reversed - the label for the green Night product appears under some of the blue Day product and vice versa. The Night product contains an antihistamine plus the same ingredients as the Day product. There is a risk that consumers may take the incorrectly labeled product during the day and experience drowsiness from the antihistamine. The following product and lot number is being recalled: Product Name: Alka-Seltzer Plus Day & Night Liquid Gels Package size: 20 liquid filled capsules per carton (12 day formulation capsules and 8 night formulation capsules) UPC: 016500537779 Lot #: 296939L Expiration: 5/11 This recall does not impact any Alka-Seltzer Plus Day & Night Cold Formula Effervescent products, individually packaged Alka-Seltzer Plus Day Non-Drowsy Cold Formula products, individually packaged Alka-Seltzer Plus Night Cold Formula products, or any other lot of Alka-Seltzer Plus Day & Night Cold Formula Liquid-Gels. For more information, please visit: http://www.fda.gov/Safety/Recalls/ucm193409.htm and http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm193583.htm
Learn More

Date Published Title Drug Source
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Acetaminophen with Pseudoephedrine Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-14 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-11 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-11 Alka-Seltzer Plus Day & Night Cold Formula Liquid Gels - Incorrect Packaging Manufacturer
2009-12-08 Risk of Neural Tube Birth Defects Following Prenatal Exposure to Valproate Sodium, Valproic Acid, or Divalproex Sodium Divalproex Sodium FDA
2009-12-08 Safety Update to the Prescribing Information for Diclofenac Products Diclofenac Sodium with Misoprostol FDA
2009-12-08 Safety Update to the Prescribing Information for Diclofenac Products Diclofenac FDA
2009-12-03 Safety Update to Prescribing Information for Lexiva (Fosamprenavir) Fosamprenavir FDA
2009-12-03 Changes to the Warnings Sections of Norpramin (desipramine) Prescribing Information Desipramine FDA
2009-11-23 FDA Early Communication About Ongoing Safety Review of Sibutramine (Meridia) Sibutramine FDA
2009-11-20 Recall on Vicks Sinex Vapospray Nasal Spray Oxymetazoline FDA